# SDR AALA202409233372

- Difficulty date: September 20, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 35,518 hours, 14,812 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Part number: 3212008538
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: THRUST REVERSER CENTER PIVOT FITTING CRACKED. REPLACED PIVOT FITTING PER CMM 78-32-36.
